# SDR SWIA202055971

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON DRAIN MAST INTERNAL PLATE/DOUBLER BETWEEN FS 1031.00 Â€“ 1047.00, RH OF STGR 27   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED DAMAGED AFT DRAIN MAST INTERNAL DOUBLER BETWEEN FS1031.00-1047.00 WITH NEW INTERNAL DOUBLER PN MM670-43255-001 IAW CRJ 700 SRM 51-42-06-001-001-A01. / COMPLIED WITH 51-900-1002-SKY PRESSURE CHECK GOOD.
